# SDR DALA2015062603963

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tab
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT ELEVATOR ANTI-FLOAT TAB.   LT ELEVATOR ANTI-FLOAT TAB WAS REPAIRED IAW SRM 55-04, PAR 2.
